# SDR CA991007022

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rivets
- Condition: Missing
- Location: Compressor
- Part time: 4,721 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FIRST STAGE COMPRESSOR DAMAGE FOUND FIELD REPAIR COMPLETED.  DATA PLATE RETAINING RIVET FAILURE SUSPECTED BY OPERATOR.  NOTE:  SUBMITTER STATED P&W ARE REVIEWING HARDWARE ATTACHMENT OF DATA PLATES ON THESE ENGINES.   POSSIBLE CHANGES TO COME IN 4TH QUARTER 2000.
